Asymptotic stability of the complex dynamic equation u(Delta) - z.u+w.u(sigma)=0


KARPUZ B.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.421, no.1, pp.925-937, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 421 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1016/j.jmaa.2014.07.052
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.925-937
  • Keywords: Asymptotic stability, Dynamic equation, Complex exponential function, TIME SCALES
  • Dokuz Eylül University Affiliated: Yes

Abstract

In this paper, we provide sharp conditions for the complex time scale exponential function tend to zero asymptotically. More precisely, we study the asymptotic stability of the unique complex solution u = e(z)circle minus(mu)w(.,s) of the initial value problem